Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Deadbeat007

Hi, friend! Want to have some adventures?

Recommended Posts

Aw thanks, I hope so, too!! :3

I was wondering - when did you guys get IBs? I don't care if I get a bad one - I can hide in the house. I'm just afraid that they'll leave more red marks. My forehead is rather bad, with all the red marks and stuff. I guess they'll be easy to cover once the "oil slick" goes away, and it'll also be nice to know that I won't be getting new ones soon enough. Right now, the oil makes it hard to wear makeup, though. Hopefully the IB won't give me many new marks. >.<

Link to comment
Share on other sites

Your skin looks fantastic!! You have so few red marks. Did you not get many, or did they fade?

thank you, although i really hope the red marks fade more in my 5th month. most of the red marks were from acne pre-accutane. they definitely faded though.

ahhhhh the IB. that was a dreadful week, honestly. i had my IB REALLY quick, had it at around day 8. my face was just a field of humongous, red, and painful bumps. but my IB died down after a week or so i believe. didn't touch any of mine(was too scared of scarring!), and when one happened to pop, i just used polysporin and a small bandaid.

Link to comment
Share on other sites

I'd love to get my IB over quickly, but we'll see how it goes. Thankfully, I never have any inclination to pop zits (I, too, am really afraid of scarring it further!), so hopefully any marks I get between now and after my skin clears will be small. ;)

Link to comment
Share on other sites

Pills taken: 3

No real effects, besides a minor breakouts of small, pink clogged pores on my chin. I usually don't get so bumpy there, so I don't know whether that's Accutane already or not.

My forehead, though oily as ever, looks a little bit dry up-close. It's developing these "desert-like" fine lines in areas, so I'm going to start moisturizing with Cerave daily. I've been super exhausted as well, though I've been getting plenty of sleep. None of this could be Accutane's doing, though I'd like to think it's doing something so soon. I don't know if it does anything after only 3 40mg pills, though.

Link to comment
Share on other sites

Pills taken: 4

I'm starting to get a lot of small, itchy red clogged pores all over my face. Is it normal to get a bit of an IB so soon?

While I was washing my face tonight, I started feeling really dizzy - not bad enough to lie down, though, and it passed quickly. I'm guessing I'm dehydrated... I'll have to start drinking more water from now on.

Link to comment
Share on other sites

Pills taken: 4

I'm starting to get a lot of small, itchy red clogged pores all over my face. Is it normal to get a bit of an IB so soon?

While I was washing my face tonight, I started feeling really dizzy - not bad enough to lie down, though, and it passed quickly. I'm guessing I'm dehydrated... I'll have to start drinking more water from now on.

Sure! Although it's a slow working drug, you'll start noticing things right away. Kind of an oxymoron, but the every day changes do slow down once you've been on the course for a bit (at least that's how it has been for me). More water!! :)

Link to comment
Share on other sites

I think that's normal. I broke out on day 2, but I think my real IB just started yesterday (day 7). Everyone reacts differently - but I agree, I'd rather have the IB over with early on!

Good luck, and yes - drink plently of water. I can't seem to get enough!

Link to comment
Share on other sites

I have seen on on the rosacea forum i believe. I just want to tell you to ensure you keep that dose low. I am not all against accutane but the dose NEEDS to be kept low otherwise your rosacea could quite easily get worse, keep a close eye on the flushing, if it begins getting worse don't hesitate to stop for a while.

Good luck with things, and give emu oil a try if you haven't before. It seems to help alot with any accutane induced redness.

Link to comment
Share on other sites

Thanks, everyone!! Yeah, I'm going to start keeping a water bottle with me at all times. ;)

Lamarr, thanks for the heads up! I heard about that and was actually planning on starting at 10mg, but my derm said he's had Rosacea patients who've been alright at 40 and 60mg, so I thought it'd be worth a try. I'll keep an eye on the flushing as the dosage increases.

I've been using a Jergens gradual tan moisturizer over my Cerave in the evenings, and it really has helped conceal my red marks to some degree. It doesn't break me out either, thank god!

Link to comment
Share on other sites

Oh, that dizziness doesn't sound great. Well, I'm glad to hear that you're keeping a bottle of water with you because getting dehydrated would be no fun at all.

Well done for finding a gradual tanner that doesn't break you out - most of them, that I've heard anyway, are demons with acne!

Hope everything is going well <3

Link to comment
Share on other sites

Thank you!!

Pills taken: 5

No new side effects so far, besides a little bit of dry eyes. My skin is still oily, as is my hair (can't wait to say goodbye to that!), and my lips are fine. Breakouts are a little better than yesterday. It kind of feels like the quiet before the storm, lol.

Link to comment
Share on other sites

Following my derm's orders, I'm not to take a pill today or tomorrow. After two weeks of taking pills 5 days a week, I'll hopefully move up to everyday.

Even though I didn't take a pill today, I'm getting what looks like a small cyst on my chin. My mom's in town thurs and fri, and I was hoping my skin would look decent for those two days, but now I'm not so sure.

Link to comment
Share on other sites

Guest missyjean130

Stopping by to wish you luck! :D

And I defintely hope that cyst goes away soon! I hate them buggers lol

Link to comment
Share on other sites

hi!

i haven't felt dizzy, but i have had a few headaches - although i'm not sure if that's due to roaccutane or tiredness!

if the dizziness persist, you should talk to your derm.

hopefully it's just a normal side-effect!

good luck!

p.s. it's day 10 for me and i haven't had the major IB yet - i heard that a lot of ppl get it around the 3rd week!

Link to comment
Share on other sites

Thanks, lindoll! I haven't had any dizzy spells since then, thank goodness. =]

My mom lives in Florida, but she made a quick stop in Arizona yesterday. She drove me and my brother up to Prescott (an hour and a half from Phoenix). The daytime weather went from 110 degrees to the 80's, it was great! My acne and red marks looked awful, but I had my bangs to cover my forehead (the worst part), so it wasn't too awful. :P

My doctor has me taking two days off of Accutane a week, so yesterday was the first day of my 2nd week. Nothing really yet. Since starting, I got two small cysts on my chin, a nasty pustle on my forehead (another red mark, yesss!), and a lot of clogged pores around my chin/jawline. Doesn't seem like a massive IB, though, so I'll be holding my breath the next few weeks.

If this next week goes well, my dose will be upped to 40mg every day. Then after another two to four weeks, it might be upped again.

Link to comment
Share on other sites

just want to stop by and say good luck!

bangs really are good when you have acne its like my foundation, since i dont wear any hahah

and yeah i no what you mean with the IB, im just hopping mines over but i guess i wont no for suree!

good luck and lets hope that that is the worst of the IB

xoxo,

live2sing

Link to comment
Share on other sites

Sounds like you had a similar issue to me with the dizziness - I got it in the first 2-3 days then it just stopped. Hope it stays that way for you too! :)

Good to hear everything's going well.

Laters!

Link to comment
Share on other sites

Pills taken: 7

Thanks, you two! Yeah, I can't really wear foundation/concealer over my red marks until the oil goes away - the makeup just doesn't stay put. I know it sounds crazy, but I'd really appreciate some dryness this week! I hope it doesn't take too long for the oil to leave.

Link to comment
Share on other sites

good luck! im on day 12 and my oil decreased significantly around day 9 or so. hopefully the same happens with you!

Link to comment
Share on other sites

Pill taken: 10

I have two days of not taking pills, then I'll hopefully be bumped up to 40mg every day. My side effects since starting are:

- Extra oil

- Two cases of minor dizziness, now gone

- Small inflamed breakout

- Blackheads and whiteheads surfacing on nose and sides of face

- Very tight skin after washing or showering

I'm hoping the upped dosage helps me to purge, and subsequently clear up, faster.

Link to comment
Share on other sites

yep my skin got oily before it got dry, by the sound of it things are going exactly how they are meant to! good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×